Efficient Multicast Routing Algorithms for Scalable Wireless Network

Authors(2) :-Dhatchayani M, S. Balaji

Maintaining the day to day scaling network nodes is challenge. The existing hierarchical and non hierarchical is handling the growing network nodes randomly with overhead of recursive logic with repeaters and power consumption which comes at cost. The span of individual network which is a cluster of nodes is limited, if there are multiple individual networks which are grouped together, then forms the non- hierarchical structure. The existing algorithms to link the source with the destination is purely random propagation, which uses more number of repeater nodes and looping leading to the consumption more power, which is redundant. To overcome the overhead of purely random propagation algorithm , there came another algorithm called non repetitive random propagation ,which uses the concept of distant repeaters ,which also creates redundancy .

Authors and Affiliations

Dhatchayani M
M.Phil. Research Scholar, D. B. Jain College (Autonomous), Thoraipakkam, Chennai, Tamil Nadu, India
S. Balaji
Assistant Professor, D. B. Jai College (Autonomous), Thoraipakkam, Chennai, Tamil Nadu, India

Mobile Ad Hoc Networks, Multicast, Wireless Networks, Protocol

  1. Ji and M. S. Corson., "Differential destination multicast: a MANET multicast routing protosmall groups," April 2001pp 22-23..
  2. M. Royer and C. E. Perkins., "Multicast operation of the ad hoc on-demand distance vector routing protocol" August 2011 pp 11-12.
  3. Wu, Y. Tay, and C.-K. Toh.. Nath, "Ad hoc multicast routing protocol utilizing increasing idnumbers (AMRIS) functional specification," 2007 pp 102-103.
  4. Zhang and L. Jacob., "Multicast zone routing protocol in mobile ad hoc wireless networks," October 2003.
  5. Tao Shu, Marwan Krunz, and Sisi Liu,"Secure Data Collection in Wireless Sensor Networks Using Randomized Dispersive Routes" Dec 2012 pp 21-22

Publication Details

Published in : Volume 3 | Issue 7 | September-October 2018
Date of Publication : 2018-10-30
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 247-249
Manuscript Number : CSEIT183745
Publisher : Technoscience Academy

ISSN : 2456-3307

Cite This Article :

Dhatchayani M, S. Balaji, "Efficient Multicast Routing Algorithms for Scalable Wireless Network", International Journal of Scientific Research in Computer Science, Engineering and Information Technology (IJSRCSEIT), ISSN : 2456-3307, Volume 3, Issue 7, pp.247-249, September-October-2018.
Journal URL : http://ijsrcseit.com/CSEIT183745

Follow Us

Contact Us